# SDR UIEA2020042300809

- Difficulty date: April 21, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,207 hours, 13,307 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE LP 1 STATUS MSG AFTER SHUTDOWN( PERFORMED FIRE OVERHEAT TEST IAW AMM 26-11-01. OPS CHECK NORMAL. )
